A nurse is providing discharge teaching for a patient who will be going home on cyclobenzaprine (Flexeril) prescribed for his acute musculoskeletal pain.The nurse will stress that the patient should a
ATI Advanced Pharmacology Final Proctored Exam
100 questions · Page 3 of 4
ATI Advanced Pharmacology Final Proctored Exam is a nursing-school practice exam with 100 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: ATI Advanced Pharmacology Final Proctored Exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 51–75 of 100
What concept is considered when generic drugs are substituted for brand-name drugs?
In response to the patient's query about how to know whether drugs are safe, the nurse explains that all medications undergo rigorous scientific testing controlled by what organization?
When the nurse administers a beta-adrenergic blocker to a patient with angina the nurse expects the drugs will help to control angina, but it also has what other effects?
The nurse is caring for a 35-year-old woman taking a beta hydroxy-beta-methylglutaryl coenzyme A(HMG-Co
A patient who has epilepsy will begin an anticonvulsant medication.The patient asks the nurse how long the medication will be necessary.How will the nurse respond?
What electrolyte inactivates troponin and allows actin and myosin to form a bridge enabling fibers to contract?
The adverse effects of xanthene are related to the theophylline levels in the blood and include brain damage.
When the nurse administers a cholinergic agonist to the patient the nurse's expectation is what system will be stimulated.
A 54-year-old man has a myocardial infarction, resulting in left-sided heart failure.The nurse caring for the man is most concerned that he will develop edema in what area of the body.
A nursing student asks the nurse to differentiate the pathology of Alzheimer's disease from that of Parkinson's disease.Which description is correct?
The nurse is preparing to administer amoxicillin (Amoxil) to a patient and learns that the patient previously experienced a rash when taking penicillin.Which action will the nurse take?
Which patient may require a higher-than-expected dose of an opioid analgesic?
The nurse is performing an assessment on a patient who will begin taking propranolol (Inderol) to treat hypertension.The nurse learns that the patients have a history of asthma and diabetes.The nurse
The nurse is caring for an 80-year-old patient who has just begun taking a Thiazide diuretic to treat hypertension.What is an important aspect of care for this patient?
A nurse working in radiology administers iodine to a patient who is having a computed tomography (CT) scan.The nurse working on the oncology unit administers chemotherapy to a patient who has cancer.A
What is the action of the thiazide diuretic?
What drug enhances the output of respiratory tract fluid by reducing the adhesiveness and surface tension of the fluid which facilitates the removal of viscous mucus?
Sympathetic stimulation of the respiratory system leads to what?
A nurse is providing patient teaching to a patient who has been experiencing unstable angina.What will the nurse’s explanation of this condition include?
A patient has been taking paroxetine (Paxil) 20 mg per day for 2 weeks and reports headaches, nervousness, and poor appetite.Which action should the nurse take?
A student asked the pharmacology instructor to describe the function of a cholinergic agonist.What would be the instructor’s reply?
A 70-year-old patient has just received a drug that can cause sedation.What would be the priority nursing diagnosis for this patient?
The nurse receives an order for a triptan for a patient diagnosed with a cluster headache.What drug should be indicated for this purpose?
A patient has symptoms that are characteristic of multiple sclerosis (MS). Which diagnostic tests are likely to be ordered to aid in the diagnosis of this patient?